# SDR CA070914018

- Difficulty date: September 7, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,500 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT - BLUE HYDRALULIC PUMP U/S. RECTIFICATION, AC WILD BLUE PUMP WIRING SHORTED AND BURNED IN HYDRAULIC BAY DURING TROUBLESHOOTING OF UNSERVICEABLE BLUE HYDRAULIC PUMP. (TCNR 20070914018)
